MathSciNet Relay Station
MathSciNet bibliographic data
MR540902 22E50 (10D40 12A67 22E55)
Labesse, J.-P.; Langlands, R. P. $L$-indistinguishability for ${\rm SL}(2)$. Canad. J. Math. 31 (1979), no. 4, 726–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement